Kid has allergy to husband's Hair Growth Treatment

Patient

Q: My husband started using Men's Rogaine Extra Strength Hair Regrowth Treatment about a month ago. Our son has redness at both eyes about three weeks (and has now, it's not disappearing). We even consulted a pediatrician about this (he said this is allergy for smth.) Could it be side effect of Hair Regrowth Treatment? Our son likes to fall asleep near my husband exactly after husband applied Hair Regrowth Treatment.

Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews